Alert archive / Georgia / Wind Advisories in 2009

Wind Advisory 3, NWS Jacksonville, FL

May 18, 2009Camden County, Glynn County, Georgia; Flagler County, Nassau County, Florida

NWS Jacksonville, FL issued this wind advisory at May 18, 2009, 11:57 PM EDT for Camden County, Glynn County, Georgia; Flagler County, Nassau County, Florida. It was in force for 39 hr.

The area

The counties it named.

The facts

Issued
May 18, 2009, 11:57 PM EDT (03:57 UTC)
Expired
May 20, 2009, 2:54 PM EDT
In force
39 hr
Issued by
NWS Jacksonville, FL

Counties Flagler County, FL, Nassau County, FL, Camden County, GA, Glynn County, GA

The radar

The Jacksonville radar (KJAX), 17 km from the middle of the area, began a volume at 04:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 4.0 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2009-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2009-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -9 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
471 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
-9 m²/s²
0-3 km storm-relative helicity
212 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS72 KJAX 190357 AAA
NPWJAX

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1157 PM EDT MON MAY 18 2009

FLZ024-025-033-038-191430-
/O.CAN.KJAX.LW.Y.0025.000000T0000Z-090520T0000Z/
/O.NEW.KJAX.WI.Y.0003.090519T0357Z-090520T0000Z/
NASSAU-DUVAL-ST JOHNS-FLAGLER-
INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE...
ST AUGUSTINE...PALM COAST
1157 PM EDT MON MAY 18 2009

...WIND ADVISORY IN EFFECT UNTIL 8 PM EDT TUESDAY...
...LAKE WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT TUESDAY. THE LAKE
WIND ADVISORY HAS BEEN CANCELLED. 

STRONG HIGH PRESSURE WILL BUILD TO THE NORTH OF THE AREA. ALONG
THE IMMEDIATE COAST WINDS WILL BE FROM THE NORTHEAST NEAR 25 TO
35 MPH WITH GUSTS UP TO 50 MPH. INLAND AREAS...SUSTAINED WINDS
WILL BE AROUND 15 TO 25 MPH WITH GUSTS OF 30 MPH...EXCEPT HIGHER
NEAR THE ST JOHNS RIVER AND OTHER OPEN WATERWAYS.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 25 TO 39 MPH
ARE EXPECTED FOR AT LEAST AN HOUR...WITH GUSTS OF 40 TO 57 MPH OR
GREATER AT ANY TIME. 

MINOR DAMAGE TO TREES...POWER LINES...AND PROPERTY ARE POSSIBLE
WITH WIND OF THIS MAGNITUDE. 

MOTORISTS IN HIGH PROFILES VEHICLES ARE ADVISED TO USE CAUTION
UNTIL THE WIND SUBSIDES. 

STRONG WINDS CAN TOPPLE TREES...BLOW WEAKENED ROOFS OFF HOUSES...
AND DOWN POWER LINES. TAKE PRECAUTIONS TO SECURE TRASH CANS...
LAWN FURNITURE...AND ANY OTHER LOOSE OUTDOOR OBJECTS.

&&

$$

GAZ153-154-165-166-191430-
/O.CON.KJAX.LW.Y.0025.000000T0000Z-090520T0000Z/
INLAND GLYNN-COASTAL GLYNN-INLAND CAMDEN-COASTAL CAMDEN-
INCLUDING THE CITIES OF...BRUNSWICK...WOODBINE...ST MARYS
1157 PM EDT MON MAY 18 2009

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT TUESDAY...

A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT TUESDAY. 

STRONG HIGH PRESSURE WILL BUILD TO THE NORTH OF THE AREA.
NORTHEAST WINDS WILL CONTINUE OVERNIGHT AROUND 15 TO 20 MPH WITH
GUSTS TO 30 MPH. WINDS WILL INCREASE ON TUESDAY WITH SUSTAINED
WINDS OF AT LEAST 20 MPH WITH GUSTS TO 35 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO
25 MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. SMALL BOATS WILL BE
ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA
SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED
INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN
TRAVELING AS WELL.

&&

$$

FLZ032-037-191430-
/O.CON.KJAX.LW.Y.0025.000000T0000Z-090520T0000Z/
CLAY-PUTNAM-
INCLUDING THE CITIES OF...GREEN COVE SPRINGS...PALATKA
1157 PM EDT MON MAY 18 2009

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT TUESDAY...

A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT TUESDAY. 

STRONG HIGH PRESSURE WILL BUILD TO THE NORTH OF THE AREA.
NORTHEAST WINDS WILL CONTINUE OVERNIGHT AROUND 15 TO 20 MPH WITH
GUSTS TO 30 MPH. HIGHER GUSTS TO AROUND 35 MPH WILL BE POSSIBLE 
NEAR THE ST JOHNS RIVER. WINDS WILL INCREASE ON TUESDAY WITH
SUSTAINED WINDS OF AT LEAST 20 MPH WITH GUSTS TO 35 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO
25 MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. SMALL BOATS WILL BE
ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA
SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED
INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN
TRAVELING AS WELL.

&&

$$

ARS
4 follow-up statements
000 
WWUS72 KJAX 190929
NPWJAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
529 AM EDT TUE MAY 19 2009

GAZ153-154-165-166-192100-
/O.CAN.KJAX.LW.Y.0025.000000T0000Z-090520T0000Z/
/O.EXB.KJAX.WI.Y.0003.000000T0000Z-090520T0400Z/
INLAND GLYNN-COASTAL GLYNN-INLAND CAMDEN-COASTAL CAMDEN-
INCLUDING THE CITIES OF...BRUNSWICK...WOODBINE...ST MARYS
529 AM EDT TUE MAY 19 2009

...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...
...LAKE WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. THE
LAKE WIND ADVISORY HAS BEEN CANCELLED. 

STRONG HIGH PRESSURE WILL CONTINUE NORTH OF THE AREA AS LOW
PRESSURE DEVELOPS NEAR SOUTHERN FLORIDA. NORTHEAST WINDS WILL BE
NEAR 25 MPH WITH GUSTS UP TO 40 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 25 TO 39 MPH
ARE EXPECTED FOR AT LEAST AN HOUR...WITH GUSTS OF 40 TO 57 MPH OR
GREATER AT ANY TIME. 

MINOR DAMAGE TO TREES...POWER LINES...AND PROPERTY ARE POSSIBLE
WITH WIND OF THIS MAGNITUDE. 

MOTORISTS IN HIGH PROFILES VEHICLES ARE ADVISED TO USE CAUTION
UNTIL THE WIND SUBSIDES. 

STRONG WINDS CAN TOPPLE TREES...BLOW WEAKENED ROOFS OFF HOUSES...
AND DOWN POWER LINES. TAKE PRECAUTIONS TO SECURE TRASH CANS...
LAWN FURNITURE...AND ANY OTHER LOOSE OUTDOOR OBJECTS.

PERSONS IN THE ADVISORY AREA SHOULD KEEP ABREAST OF THE LATEST
WEATHER.

&&

$$

FLZ020>023-030-031-035-036-040-GAZ132>136-149>152-162>164-192100-
/O.EXB.KJAX.LW.Y.0025.090519T1400Z-090521T0000Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA-
MARION-COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-
BRANTLEY-ECHOLS-CLINCH-CHARLTON-
INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY...
MACCLENNY...LAKE BUTLER...STARKE...TRENTON...GAINESVILLE...
OCALA...DOUGLAS...HAZLEHURST...ALMA...BAXLEY...JESUP...PEARSON...
WAYCROSS...BLACKSHEAR...NAHUNTA...STATENVILLE...HOMERVILLE...
FOLKSTON
529 AM EDT TUE MAY 19 2009

...LAKE WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 8 PM
EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A LAKE
WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO
8 PM EDT WEDNESDAY. 

STRONG HIGH PRESSURE WILL CONTINUE NORTH OF THE AREA AS LOW
PRESSURE DEVELOPS NEAR SOUTHERN FLORIDA. NORTHEAST WINDS ARE
EXPECTED TO INCREASE TO 20 MPH WITH GUSTS TO AROUND 35 MPH...WITH
LOCALLY HIGHER GUSTS POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO
25 MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. SMALL BOATS WILL BE
ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA
SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED
INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN
TRAVELING AS WELL.

&&

$$

FLZ024-025-033-038-192100-
/O.CON.KJAX.WI.Y.0003.000000T0000Z-090520T0000Z/
NASSAU-DUVAL-ST JOHNS-FLAGLER-
INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE...
ST AUGUSTINE...PALM COAST
529 AM EDT TUE MAY 19 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. 

STRONG HIGH PRESSURE WILL CONTINUE NORTH OF THE AREA AS LOW
PRESSURE DEVELOPS NEAR SOUTHERN FLORIDA. ALONG THE IMMEDIATE
COAST WINDS WILL BE FROM THE NORTHEAST NEAR 25 TO 35 MPH WITH
GUSTS UP TO 50 MPH. INLAND AREAS...SUSTAINED WINDS WILL BE AROUND
20 TO 25 MPH WITH GUSTS OF AROUND 35 TO 40 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 25 TO 39 MPH
ARE EXPECTED FOR AT LEAST AN HOUR...WITH GUSTS OF 40 TO 57 MPH OR
GREATER AT ANY TIME.

MINOR DAMAGE TO TREES...POWER LINES...AND PROPERTY ARE POSSIBLE
WITH WIND OF THIS MAGNITUDE.

MOTORISTS IN HIGH PROFILES VEHICLES ARE ADVISED TO USE CAUTION
UNTIL THE WIND SUBSIDES.

STRONG WINDS CAN TOPPLE TREES...BLOW WEAKENED ROOFS OFF HOUSES...
AND DOWN POWER LINES. TAKE PRECAUTIONS TO SECURE TRASH CANS...
LAWN FURNITURE...AND ANY OTHER LOOSE OUTDOOR OBJECTS.

&&

$$

FLZ032-037-192100-
/O.CON.KJAX.LW.Y.0025.000000T0000Z-090520T0000Z/
CLAY-PUTNAM-
INCLUDING THE CITIES OF...GREEN COVE SPRINGS...PALATKA
529 AM EDT TUE MAY 19 2009

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING. 

STRONG HIGH PRESSURE WILL CONTINUE NORTH OF THE AREA AS LOW
PRESSURE DEVELOPS NEAR SOUTHERN FLORIDA. NORTHEAST WINDS AROUND 20
MPH WITH GUSTS TO 35 MPH ARE EXPECTED. SLIGHTLY HIGHER GUSTS ARE
POSSIBLE NEAR THE ST JOHNS RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO
25 MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. SMALL BOATS WILL BE
ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA
SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED
INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN
TRAVELING AS WELL.

&&

$$

ARS
000 
WWUS72 KJAX 191921
NPWJAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
321 PM EDT TUE MAY 19 2009

GAZ153-154-165-166-201500-
/O.EXT.KJAX.WI.Y.0003.000000T0000Z-090521T0000Z/
INLAND GLYNN-COASTAL GLYNN-INLAND CAMDEN-COASTAL CAMDEN-
INCLUDING THE CITIES OF...BRUNSWICK...WOODBINE...ST MARYS
321 PM EDT TUE MAY 19 2009

...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM EDT WEDNESDAY...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 8 PM EDT WEDNESDAY. 

STRONG HIGH PRESSURE WILL CONTINUE NORTH OF THE AREA AS LOW
PRESSURE DEVELOPS NEAR SOUTHERN FLORIDA AND MOVES WEST. NORTHEAST
WINDS WILL BE 25 TO 30 MPH WITH GUSTS UP TO 50 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 25 TO 39 MPH
ARE EXPECTED FOR AT LEAST AN HOUR...WITH GUSTS OF 40 TO 57 MPH OR
GREATER AT ANY TIME.

MINOR DAMAGE TO TREES...POWER LINES...AND PROPERTY ARE POSSIBLE
WITH WIND OF THIS MAGNITUDE.

MOTORISTS IN HIGH PROFILES VEHICLES ARE ADVISED TO USE CAUTION
UNTIL THE WIND SUBSIDES.

STRONG WINDS CAN TOPPLE TREES...BLOW WEAKENED ROOFS OFF HOUSES...
AND DOWN POWER LINES. TAKE PRECAUTIONS TO SECURE TRASH CANS...
LAWN FURNITURE...AND ANY OTHER LOOSE OUTDOOR OBJECTS.

PERSONS IN THE ADVISORY AREA SHOULD KEEP ABREAST OF THE LATEST
WEATHER.

&&

$$

FLZ024-025-033-038-201500-
/O.EXT.KJAX.WI.Y.0003.000000T0000Z-090521T0000Z/
NASSAU-DUVAL-ST JOHNS-FLAGLER-
INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE...
ST AUGUSTINE...PALM COAST
321 PM EDT TUE MAY 19 2009

...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM EDT WEDNESDAY...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 8 PM EDT WEDNESDAY. 

STRONG HIGH PRESSURE WILL CONTINUE NORTH OF THE AREA AS LOW
PRESSURE DEVELOPS NEAR SOUTHERN FLORIDA AND MOVES WEST. ALONG THE
IMMEDIATE COAST WINDS WILL BE FROM THE NORTHEAST NEAR 25 TO 35 MPH
WITH GUSTS UP TO 50 MPH. INLAND AREAS...SUSTAINED WINDS WILL BE
AROUND 25 MPH WITH GUSTS OF AROUND 35 TO 40 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 25 TO 39 MPH
ARE EXPECTED FOR AT LEAST AN HOUR...WITH GUSTS OF 40 TO 57 MPH OR
GREATER AT ANY TIME.

MINOR DAMAGE TO TREES...POWER LINES...AND PROPERTY ARE POSSIBLE
WITH WIND OF THIS MAGNITUDE.

MOTORISTS IN HIGH PROFILES VEHICLES ARE ADVISED TO USE CAUTION
UNTIL THE WIND SUBSIDES.

STRONG WINDS CAN TOPPLE TREES...BLOW WEAKENED ROOFS OFF HOUSES...
AND DOWN POWER LINES. TAKE PRECAUTIONS TO SECURE TRASH CANS...
LAWN FURNITURE...AND ANY OTHER LOOSE OUTDOOR OBJECTS.

&&

$$

FLZ032-037-201500-
/O.EXT.KJAX.LW.Y.0025.000000T0000Z-090521T0000Z/
CLAY-PUTNAM-
INCLUDING THE CITIES OF...GREEN COVE SPRINGS...PALATKA
321 PM EDT TUE MAY 19 2009

...LAKE WIND ADVISORY NOW IN EFFECT UNTIL 8 PM EDT WEDNESDAY...

THE LAKE WIND ADVISORY IS NOW IN EFFECT UNTIL 8 PM EDT WEDNESDAY.

STRONG HIGH PRESSURE WILL CONTINUE NORTH OF THE AREA AS LOW
PRESSURE DEVELOPS NEAR SOUTHERN FLORIDA AND MOVES WEST. NORTHEAST
WINDS OF 20 TO 25 MPH WITH GUSTS TO 35 MPH ARE EXPECTED. HIGHER
GUSTS ARE POSSIBLE NEAR THE ST JOHNS RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO
25 MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. SMALL BOATS WILL BE
ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA
SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED
INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN
TRAVELING AS WELL.

&&

$$

FLZ020>023-030-031-035-036-040-GAZ132>136-149>152-162>164-201500-
/O.CON.KJAX.LW.Y.0025.000000T0000Z-090521T0000Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA-
MARION-COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-
BRANTLEY-ECHOLS-CLINCH-CHARLTON-
INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY...
MACCLENNY...LAKE BUTLER...STARKE...TRENTON...GAINESVILLE...
OCALA...DOUGLAS...HAZLEHURST...ALMA...BAXLEY...JESUP...PEARSON...
WAYCROSS...BLACKSHEAR...NAHUNTA...STATENVILLE...HOMERVILLE...
FOLKSTON
321 PM EDT TUE MAY 19 2009

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT
WEDNESDAY...

A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT WEDNESDAY. 

STRONG HIGH PRESSURE WILL CONTINUE NORTH OF THE AREA AS LOW
PRESSURE DEVELOPS NEAR SOUTHERN FLORIDA AND MOVES WEST. NORTHEAST
WINDS OF 20 MPH WITH GUSTS TO 30 TO 35 MPH ARE EXPECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO
25 MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. SMALL BOATS WILL BE
ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA
SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED
INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN
TRAVELING AS WELL.

&&

$$

PP
000 
WWUS72 KJAX 200727
NPWJAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
327 AM EDT WED MAY 20 2009

GAZ153-154-165-166-202100-
/O.CON.KJAX.WI.Y.0003.000000T0000Z-090521T0000Z/
INLAND GLYNN-COASTAL GLYNN-INLAND CAMDEN-COASTAL CAMDEN-
INCLUDING THE CITIES OF...BRUNSWICK...WOODBINE...ST MARYS
327 AM EDT WED MAY 20 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. 

STRONG HIGH PRESSURE WILL CONTINUE NORTH OF THE AREA AS LOW
PRESSURE DEVELOPS NEAR SOUTHERN FLORIDA AND MOVES WEST. NORTHEAST
WINDS WILL BE 25 TO 30 MPH WITH GUSTS UP TO 50 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 25 TO 39 MPH
ARE EXPECTED FOR AT LEAST AN HOUR...WITH GUSTS OF 40 TO 57 MPH OR
GREATER AT ANY TIME.

MINOR DAMAGE TO TREES...POWER LINES...AND PROPERTY ARE POSSIBLE
WITH WIND OF THIS MAGNITUDE.

MOTORISTS IN HIGH PROFILES VEHICLES ARE ADVISED TO USE CAUTION
UNTIL THE WIND SUBSIDES.

STRONG WINDS CAN TOPPLE TREES...BLOW WEAKENED ROOFS OFF HOUSES...
AND DOWN POWER LINES. TAKE PRECAUTIONS TO SECURE TRASH CANS...
LAWN FURNITURE...AND ANY OTHER LOOSE OUTDOOR OBJECTS.

PERSONS IN THE ADVISORY AREA SHOULD KEEP ABREAST OF THE LATEST
WEATHER.

&&

$$

FLZ024-025-033-038-202100-
/O.CON.KJAX.WI.Y.0003.000000T0000Z-090521T0000Z/
NASSAU-DUVAL-ST JOHNS-FLAGLER-
INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE...
ST AUGUSTINE...PALM COAST
327 AM EDT WED MAY 20 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. 

STRONG HIGH PRESSURE WILL CONTINUE NORTH OF THE AREA AS LOW
PRESSURE DEVELOPS NEAR SOUTHERN FLORIDA AND MOVES WEST. ALONG THE
IMMEDIATE COAST...WINDS WILL BE FROM THE NORTHEAST NEAR 25 TO 35
MPH WITH GUSTS UP TO 50 MPH. INLAND AREAS...SUSTAINED WINDS WILL
BE AROUND 25 MPH WITH GUSTS OF 35 TO 40 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 25 TO 39 MPH
ARE EXPECTED FOR AT LEAST AN HOUR...WITH GUSTS OF 40 TO 57 MPH OR
GREATER AT ANY TIME.

MINOR DAMAGE TO TREES...POWER LINES...AND PROPERTY ARE POSSIBLE
WITH WIND OF THIS MAGNITUDE.

MOTORISTS IN HIGH PROFILES VEHICLES ARE ADVISED TO USE CAUTION
UNTIL THE WIND SUBSIDES.

STRONG WINDS CAN TOPPLE TREES...BLOW WEAKENED ROOFS OFF HOUSES...
AND DOWN POWER LINES. TAKE PRECAUTIONS TO SECURE TRASH CANS...
LAWN FURNITURE...AND ANY OTHER LOOSE OUTDOOR OBJECTS.

&&

$$

FLZ020>023-030-031-035-036-040-GAZ132>136-149>152-162>164-202100-
/O.CON.KJAX.LW.Y.0025.000000T0000Z-090521T0000Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA-
MARION-COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-
BRANTLEY-ECHOLS-CLINCH-CHARLTON-
INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY...
MACCLENNY...LAKE BUTLER...STARKE...TRENTON...GAINESVILLE...
OCALA...DOUGLAS...HAZLEHURST...ALMA...BAXLEY...JESUP...PEARSON...
WAYCROSS...BLACKSHEAR...NAHUNTA...STATENVILLE...HOMERVILLE...
FOLKSTON
327 AM EDT WED MAY 20 2009

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING. 

STRONG HIGH PRESSURE WILL CONTINUE NORTH OF THE AREA AS LOW
PRESSURE DEVELOPS NEAR SOUTHERN FLORIDA AND MOVES WEST. NORTHEAST
WINDS OF 20 MPH WITH GUSTS TO 30 TO 35 MPH ARE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO
25 MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. SMALL BOATS WILL BE
ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA
SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED
INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN
TRAVELING AS WELL.

&&

$$

FLZ032-037-202100-
/O.CON.KJAX.LW.Y.0025.000000T0000Z-090521T0000Z/
CLAY-PUTNAM-
INCLUDING THE CITIES OF...GREEN COVE SPRINGS...PALATKA
327 AM EDT WED MAY 20 2009

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING. 

STRONG HIGH PRESSURE WILL CONTINUE NORTH OF THE AREA AS LOW
PRESSURE DEVELOPS NEAR SOUTHERN FLORIDA AND MOVES WEST. NORTHEAST
WINDS OF 20 TO 25 MPH WITH GUSTS TO 35 MPH ARE EXPECTED. HIGHER
GUSTS ARE POSSIBLE NEAR THE ST JOHNS RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO
25 MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. SMALL BOATS WILL BE
ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA
SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED
INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN
TRAVELING AS WELL.

&&

$$

PLW
000 
WWUS72 KJAX 201854
NPWJAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
254 PM EDT WED MAY 20 2009

GAZ153-154-165-166-210900-
/O.CAN.KJAX.WI.Y.0003.000000T0000Z-090521T0000Z/
/O.NEW.KJAX.LW.Y.0026.090520T1854Z-090521T1200Z/
INLAND GLYNN-COASTAL GLYNN-INLAND CAMDEN-COASTAL CAMDEN-
INCLUDING THE CITIES OF...BRUNSWICK...WOODBINE...ST MARYS
254 PM EDT WED MAY 20 2009

...LAKE WIND ADVISORY IN EFFECT UNTIL 8 AM EDT THURSDAY...
...WIND ADVISORY IS CANCELED...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A LAKE
WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT THURSDAY. THE
WIND ADVISORY HAS BEEN CANCELED. 

STRONG HIGH PRESSURE WILL CONTINUE NORTH OF THE AREA WITH LOW PRESSURE
OVER THE EASTERN GULF OF MEXICO. EAST TO NORTHEAST WINDS OF 20 MPH
WITH GUSTS TO 30 TO 35 MPH ARE EXPECTED THROUGH EARLY THURSDAY
MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO
25 MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. SMALL BOATS WILL BE
ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA
SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED
INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN
TRAVELING AS WELL.

&&

$$

FLZ024-025-033-038-210900-
/O.CAN.KJAX.WI.Y.0003.000000T0000Z-090521T0000Z/
/O.NEW.KJAX.LW.Y.0026.090521T0000Z-090521T1200Z/
NASSAU-DUVAL-ST JOHNS-FLAGLER-
INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE...
ST AUGUSTINE...PALM COAST
254 PM EDT WED MAY 20 2009

...LAKE WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 AM
EDT THURSDAY...
...WIND ADVISORY IS CANCELED...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A LAKE
WIND ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 8 AM
EDT THURSDAY. THE WIND ADVISORY HAS BEEN CANCELED. 

STRONG HIGH PRESSURE WILL CONTINUE NORTH OF THE AREA WITH LOW PRESSURE
OVER THE EASTERN GULF OF MEXICO. ALTHOUGH WIND SPEEDS WILL LIKELY 
STAY BELOW WIND ADVISORY CRITERIA THE REMAINDER OF TODAY...NORTHEAST
TO EAST WINDS OF 20 MPH WITH GUSTS TO 30 TO 35 MPH ARE EXPECTED
TONIGHT THROUGH EARLY THURSDAY. WINDS WILL BE STRONGEST NEAR THE COAST
AND ALONG THE ST. JOHNS RIVER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO
25 MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. SMALL BOATS WILL BE
ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA
SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED
INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN
TRAVELING AS WELL.

&&

$$

FLZ020>023-030>032-035>037-040-GAZ132>136-149>152-162>164-202000-
/O.CAN.KJAX.LW.Y.0025.000000T0000Z-090521T0000Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-CLAY-GILCHRIST-
ALACHUA-PUTNAM-MARION-COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-
ATKINSON-WARE-PIERCE-BRANTLEY-ECHOLS-CLINCH-CHARLTON-
INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY...
MACCLENNY...LAKE BUTLER...STARKE...GREEN COVE SPRINGS...TRENTON...
GAINESVILLE...PALATKA...OCALA...DOUGLAS...HAZLEHURST...ALMA...
BAXLEY...JESUP...PEARSON...WAYCROSS...BLACKSHEAR...NAHUNTA...
STATENVILLE...HOMERVILLE...FOLKSTON
254 PM EDT WED MAY 20 2009

...LAKE WIND ADVISORY IS CANCELED...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELED THE
LAKE WIND ADVISORY. 

EASTERLY WINDS HAVE DECREASED BELOW LAKE WIND ADVISORY CRITERIA WITH
MOST STATIONS REPORTING SUSTAINED WINDS AROUND 15 MPH WITH OCCASIONAL
GUSTS TO 25 MPH. THESE WINDS WILL LIKELY CONTINUE THROUGH 8 PM.

$$

ECZ

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this wind advisory went out at May 18, 8:45 PM EDT, 3 hours 12 minutes earlier.

Area forecast discussion, May 18, 8:45 PM EDT, 3 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
845 PM EDT MON MAY 18 2009

.UPDATE...FLOODING RAIN TODAY OVER FLAGLER COUNTY WITH UP TO 7.5
INCHES REPORTED NEAR BUNNELL SO FAR. SEVERAL SECONDARY ROADS ARE
EXPERIENCING FLOODING AND HAVE EXTENDED AREAL FLOOD WARNING TILL
MORNING. THIS EVENING RADAR SHOWS THE RAIN AREA HAS SHIFTED SOUTH
WITH DECREASING RAINFALL RATES AS UPPER TROUGH CONTINUES TO DIG
OVER THE EASTERN GULF. LOOKS LIKE WE WILL GET A BREAK IN THE HEAVY
RAIN TONIGHT AS NE FLOW DEEPENS BRINGING DRIER AIR SOUTH. BUT THIS
WILL BE SHORT LIVED AS MODELS SHOW HEAVY RAIN SHIFTING BACK NORTH
INTO NE FL ON TUESDAY. HAVE A FLOOD WATCH GOING FOR PARTS OF NE FL
THROUGH WEDNESDAY AS A PROLONGED HEAVY RAINFALL EVENT LOOKS
LIKELY. WILL LET LAKE ADVISORY CONTINUE FOR COASTAL COUNTIES
OVERNIGHT WITH HIGHER GUSTS OCCURRING ALONG THE BEACHES AND ST.
JOHNS RIVER.

&&

.AVIATION...LOW CONDITIONS IN 00Z TAFS THROUGH ENTIRE TAF PERIOD.
SHOW BRIEF LULL IN PCPN LATER TONIGHT...WITH NEXT ROUND OF SIG PCPN
LIKELY TO DEVELOP NORTHWARD OVER TAF SITES DURING THE DAY TMRW.
MAINTAIN GUSTY SURFACE WINDS THROUGH THE NIGHT AND DURING DAY TMRW.

&&

.MARINE...NO CHGS PLANNED IN NEXT CWF. GALE CONDITIONS TO CONTINUE
WITH BUILDING SEAS TONIGHT.

&&

.CLIMATE...RECORD LOW MAXIMUM TEMPERATURES SET TODAY AT
JACKSONVILLE(68)...GAINESVILLE(70)...ST. SIMONS ISLAND(69)...
AND ALMA(68).

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY UNTIL 8 PM EDT TUESDAY FOR DUVAL-FLAGLER-
     NASSAU-ST JOHNS-CLAY-PUTNAM.

     FLOOD WATCH THROUGH WEDNESDAY EVENING FOR CLAY-DUVAL-FLAGLER-
     MARION-NASSAU-PUTNAM-ST JOHNS.

GA...LAKE WIND ADVISORY UNTIL 8 PM EDT TUESDAY FOR COASTAL
     CAMDEN-COASTAL GLYNN-INLAND CAMDEN-INLAND GLYNN.

AM...GALE WARNING UNTIL 5 AM EDT THURSDAY FOR ALTAMAHA SOUND GA TO
     FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-ALTAMAHA SOUND
     GA TO FERNANDINA BEACH FL OUT 20 NM-FERNANDINA BEACH TO ST
     AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-FERNANDINA BEACH TO ST
     AUGUSTINE FL OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH FL 20
     NM TO 60 NM OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL OUT
     20 NM.

&&

ZIBURA/WOLF/WALKER
Hazardous weather outlook, May 18, 4:16 PM EDT, 7 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
416 PM EDT MON MAY 18 2009

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-191000-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
416 PM EDT MON MAY 18 2009

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TONIGHT...

...GALE WARNING IN EFFECT TODAY FOR THE COASTAL WATERS...
...LAKE WIND ADVISORY IN EFFECT FOR THE COASTAL COUNTIES AS WELL AS
CLAY AND PUTNAM COUNTIES...
...FLOOD WATCH FOR EASTERN PORTIONS OF NORTHEAST FLORIDA...
...MODERATE RISK OF RIP CURRENTS AT AREA BEACHES...

AN UNSEASONABLY STRONG COLD FRONT HAS EXITED SOUTH. THE DEPARTURE OF
THIS FEATURE COUPLED WITH STRONG HIGH PRESSURE BUILDING TO THE NORTH
WILL PRESENT A STRONG NORTHEAST FLOW REGIME. SHOWERS WILL REMAIN
MOST NUMEROUS OVER NORTHEAST FLORIDA AS STRONG DYNAMICS TRAIL THE
SURFACE COLD FRONT ALONG WITH THE POTENTIAL FOR LOCALLY HEAVY
RAINFALL. AREAS OF FLOODING MAY DEVELOP ESPECIALLY OVER COASTAL
COUNTIES OF NORTHEAST FLORIDA. ISOLATED THUNDERSTORMS ARE POSSIBLE
SOUTH OF A GAINESVILLE TO ST. AUGUSTINE LINE.

THE STRONG NORTH AND NORTHEAST FLOW EXPECTED TODAY HAS RESULTED
IN THE ISSUANCE OF GALE WARNINGS FOR THE COASTAL WATERS AND
LAKE WIND ADVISORIES FOR THE COASTAL COUNTIES AS WELL AS CLAY AND
PUTNAM COUNTIES TODAY AND EXTENDING INTO TONIGHT. IN ADDITION...A
MODERATE RISK OF RIP CURRENTS IS EXPECTED AT AREA BEACHES AS WINDS
AND SURF INCREASE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

LOW PRESSURE DEVELOPING SOUTH OF THE REGION TUESDAY AND WEDNESDAY IS
EXPECTED TO TRACK WESTWARD INTO THE EASTERN GULF OF MEXICO. THIS
WILL SUPPORT GOOD CHANCES OF HEAVY RAINFALL OVER THE COASTAL
COUNTIES AND OVER SOME INLAND SECTIONS OF NORTHEAST FLORIDA. THE
MAIN CONCERNS AT THIS TIME FROM TUESDAY THROUGH THURSDAY ARE EAST
AND NORTHEAST WINDS AND LOCALLY HEAVY RAINFALL. LATEST PROJECTIONS
THROUGH THURSDAY INDICATE HEAVIEST RAINFALL AMOUNTS TO BE OVER ST
JOHNS...CLAY...PUTNAM AND FLAGLER COUNTIES. AREAS OF FLOODING MAY
DEVELOP. GALE CONDITIONS ARE LIKELY TO CONTINUE IN THE COASTAL
WATERS THROUGH AT LEAST TUESDAY.

HIGH SURF CONDITIONS ARE EXPECTED AS WELL BY EARLY TUESDAY AND
CONTINUE INTO WEDNESDAY RESULTING IN BEACH EROSION PROBLEMS...RIP
CURRENTS...AND POSSIBLY MINOR COASTAL FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. HOWEVER...SPOTTERS
ARE ENCOURAGED TO SEND IN HEAVY RAINFALL AMOUNTS.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

ARS/ECZ/MZ

In the hours before

Local storm report, May 18, 7:52 PM EDT, 4 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
752 PM EDT MON MAY 18 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0734 PM     HEAVY RAIN       10 SW BUNNELL           29.36N 81.38W
05/18/2009  M7.50 INCH       FLAGLER            FL   EMERGENCY MNGR

            EMERGENCY MANAGEMENT REPORTED STORM TOTAL RAINFALL
            AMOUNTS UP TO 7.5 INCHES AT HAW CREEK. ALSO, FLOODING WAS
            OCCURRING ON SECONDARY ROADS IN MONDEX/DAYTONA NORTH.

&&

MZ
Local storm report, May 18, 10:50 PM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1050 PM EDT MON MAY 18 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1017 PM     NON-TSTM WND GST MAYPORT                 30.38N 81.41W
05/18/2009  M46 MPH          DUVAL              FL   ASOS

            MAYPORT OBSERVATION REPORTED A 46 MPH WIND GUST.

&&

MZ

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 4:08 AM EDTHigh Surf WarningJAXCamden, Glynn10 min
May 19, 4:18 AM EDTHigh Surf AdvisoryJAXCamden, Glynn3 days
May 19, 6:04 AM EDTAreal Flood WarningJAXFlagler, Saint Johns11 hr
May 19, 7:52 AM EDTSpecial Marine WarningJAX53 min
May 19, 12:09 PM EDTAreal Flood AdvisoryJAXClay, Duval, Putnam, Saint Johns4 hr
May 19, 5:45 PM EDTAreal Flood AdvisoryJAXClay, Duval, Saint Johns3 hr

Nearby

Wind Advisories in Georgia, 2009Wind Advisories in Florida, 2009Every wind advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.